# SDR SWAA2025031294439

- Difficulty date: February 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY POWER SUPPLY ON LOWER CEILING PANEL RH SIDE AT AFT AREA GALLEY 1EA 2025-113020 <[01].  REPLACED EMERGENCY POWER SUPPLY ON LOWER CEILING PANEL RH SIDE AT AFT AREA GALLEY IAW B737-700 AMM 33-51-06-960-806 SEE INDIVUALS SIGN OFF BELOW. TEST IS OK; [02] CORRECTED STEP 1.  REPLACED EMERGENCY POWER SUPPLY ON LOWER CEILING PANEL RH SIDE AT AFT AREA GALLEY IAW B737-700 AMM 33-51-06-960-806 SEE INDIVIDUALS SIGN OFF BELOW. TEST IS OK; [03] REPLACED EMERGENCY POWER SUPPLY ON LOWER CEILING PANEL RH SIDE AT AFT AREA GALLEY IAW B737-700 AMM 33-51-06-960-806 SEE INDIVIDUALS SIGN OFF BELOW.  TEST IS OK.
